Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Please help me with medication suggestions

Posted by Pat on December 11, 1999, at 11:14:24

I've written to this board before, but not for a while. I've taken lots of SSRI's, but they didn't help, upset my stomach and kept me awake. They also caused sexual side effects. I had been on triavil (tricyclic) for a long time, which helped me sleep and worked on the depression somewhat, but made me relentlessly constipated to the point where I had to had a couple operations because of it. I tried serzone, but it made me psychotic and scared, I tried remeron, I gained 12 pounds in ten days. I tried wellbutrin SR finally and it seemed to help me. After the first couple of weeks, my anxiety lessened and my depression was better. No other side effects. Then the constipation came back, just like the triavil. Relentless. My pdoc said I need the type of medication that affects the dopamine, not the seratonin. But, he said, all the medications that affect the dopamine will constipate me. He is now at the point where he is saying I'm at the end of the list of medications. Can this be true?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:16692